# SDR R61A2022042500300

- Difficulty date: April 7, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 35,357 hours, 22,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17066348002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BOARD SUPPORT BRACKET FR. 74 STR. 29L-29R. REMOVED AND REPLACED FLOOR BOARD SUPPORT BRACKET REF EMB 170/175 SRM 51-40-08
